# SDR FDEA201406201495

- Difficulty date: June 20, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 44,406 hours, 17,990 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, LOST AC BUSS NR 1 ESSENTIAL BUSS & AC EMERGENCY BUSS WAS ON INVERTER.  LOST CAPTAIN`S ND, AUTOPILOT 1.  FOLLOWED QRH, TURNED OVERHEAD SUPPLY NR 1 ON.  REMOVED AND REPLACED CIRCUIT BREAKER 10 XH IAW SMP.
